Harmonic measure and SLE

D. Beliaev, S. Smirnov

Research output: Contribution to journalArticlepeer-review

20 Citations (Scopus)

Abstract

In this paper we study the multifractal structure of Schramm's SLE curves. We derive the values of the (average) spectrum of harmonic measure and prove Duplantier's prediction for the multifractal spectrum of SLE curves. The spectrum can also be used to derive estimates of the dimension, Hölder exponent and other geometrical quantities. The SLE curves provide perhaps the only example of sets where the spectrum is non-trivial yet exactly computable.

Original languageEnglish
Pages (from-to)577-595
Number of pages19
JournalCommunications in Mathematical Physics
Volume290
Issue number2
DOIs
Publication statusPublished - Jul 2009
Externally publishedYes

Fingerprint

Dive into the research topics of 'Harmonic measure and SLE'. Together they form a unique fingerprint.

Cite this